Parkinson's Movement
13,231 members11,829 posts

Help with medication

My husband takes PD meds at 7:00 11:30 3:30 (car/lev) 50/200. The morning pill is Ok however the 11:30 and 4:00 pill give him dizziness and he closes his eyes and is non-verbal. Is this a sign of waring off and the time should be shorter or is there an overlap of meds and it’s too much. I’ve tried increasing the time and decreasing the time and no improvement. What can I do to alleviate this discomfort for him?

8 Replies
oldestnewest

Are these the times he was told to take his meds? Usually taking the meds three times a day means taking them every 8 hours.

I'd speak to your pharmacist or neurologist if the dosing instructions are unclear.

Reply

Thanks wife of parky. I was told he was to have this medication in his waking hours so over an approximation of 14 hrs. The last pill I give it to him when he feels he needs it. Sometimes it’s as early as 3.30 and as late as 5:00. Not sure why the eyes squint up, no verbal and looks like he is hurting.

Reply

What benefits does he get from his med. What symptoms does he have and does the med help. Is he symptom free when he takes his first dose.

Reply

My husband has been feeling better, less off time, by taking 8 pills a day, ONE every TWO hours instead of two every 4 hours.. He is also taking macuna powder.

1 like
Reply

My hubby takes his first meds around 7.30am, then at 1pm, 6pm and the last between 10/11pm. He also has a spare half of the two that he takes, he only takes these if he feels the need to. He is on CAR/LEVO 200/25 AND entacapone. He was on pramipexole three times a day, but, we had to stop them as he was like a zombie. Only other med is Azilec which he takes when he gets up in the morning.

1 like
Reply

Check his blood pressure.

1 like
Reply

My husband gets dizzy when his blood pressure goes down. Then he also has to sit down and chill til the Fludrocort kicks in. This can sometimes take hours.

Reply

I had that issue and my medicine contributed to the drop in bp which led to near blackouts. Meds were reduced and has reduced the problem occurrences.

1 like
Reply

You may also like...